Alert archive / Missouri / River Flood Warnings in 2020
River Flood Warning 70, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at May 4, 2020, 8:26 AM CDT for Cedar County, Missouri. It took effect at May 4, 2020, 11:47 PM CDT. It was in force for 62 hr.
The area
The outline as issued.
The facts
- Issued
- May 4, 2020, 8:26 AM CDT (13:26 UTC)
- In effect from
- May 4, 2020, 11:47 PM CDT
- Expired
- May 7, 2020, 2:12 PM CDT
- In force
- 62 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cedar County, MO
The radar
The Springfield radar (KSGF), 69 km from the middle of the area, began a volume at 13:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sac River near Caplinger Mills (CMZM7). The gauge peaked at 15.55 ft at May 4, 2020, 5:00 PM CDT.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 19 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06919900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
208
WGUS43 KSGF 041326
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
826 AM CDT Mon May 4 2020
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Little Osage River near Horton affecting Vernon County.
Marmaton River near Nevada affecting Vernon County.
Sac River near Caplinger Mills affecting Cedar County.
.This warning is based on future forecast precipitation amounts of
one to two inches inches during the next 24 hours over the river basins.
If conditions warrant...additional rises or falls may occur based on
future precipitation and runoff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at
http://water.weather.gov/ahps2/ index.php?wfo=sgf
&&
MOC217-050125-
/O.NEW.KSGF.FL.W.0068.200506T1536Z-200508T0000Z/
/HTNM7.1.ER.200506T1536Z.200506T1800Z.200507T0000Z.NO/
826 AM CDT Mon May 4 2020
...For the Little Osage River near Horton...
* At 7:45 AM Monday The stage was 32.0 feet.
* Flood stage is 41.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by late Wednesday
morning and continue to rise to near 41.2 feet by Wednesday early
afternoon. The river will fall below flood stage by Wednesday
evening.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near
the gage site and farmland along the river.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Little Osage River Basin
Horton 41 32.0 Mon 08 AM 34.4 40.7 40.0
&&
LAT...LON 3800 9441 3802 9431 3799 9431 3793 9436
3796 9444 3796 9451 3796 9458 3798 9462
3800 9462 3800 9452
$$
MOC217-050125-
/O.NEW.KSGF.FL.W.0069.200505T2028Z-200509T0148Z/
/NVDM7.1.ER.200505T2028Z.200506T1800Z.200508T0148Z.NO/
826 AM CDT Mon May 4 2020
...For the Marmaton River near Nevada...
* At 7:45 AM Monday The stage was 7.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by tomorrow
afternoon and continue to rise to near 22.5 feet by Wednesday early
afternoon. The river will fall below flood stage by Thursday
evening.
* Impact...At 22.0 feet...Flood waters impact the county road west of
Nevada at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Marmaton River Basin
Nevada 20 7.7 Mon 08 AM 16.2 22.3 21.8
&&
LAT...LON 3789 9447 3794 9439 3797 9435 3799 9431
3794 9432 3784 9440 3784 9452 3784 9461
3787 9461
$$
MOC039-050125-
/O.NEW.KSGF.FL.W.0070.200505T1620Z-200507T1912Z/
/CMZM7.1.ER.200505T1620Z.200506T0000Z.200506T1912Z.NO/
826 AM CDT Mon May 4 2020
...For the Sac River near Caplinger Mills...
* At 7:45 AM Monday The stage was 12.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by tomorrow late
morning and continue to rise to near 17.1 feet by this afternoon.
The river will fall below flood stage by Wednesday early afternoon.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The
campground at Caplinger Mills floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Sac River Basin
Caplinger Mills 16 12.2 Mon 08 AM 14.7 16.7 14.9
&&
LAT...LON 3785 9382 3774 9374 3770 9374 3770 9377
3772 9377 3773 9380 3779 9382 3781 9385
3785 9384
$$3 follow-up statements
073
WGUS83 KSGF 042152
FLSSGF
Flood Statement
National Weather Service Springfield MO
452 PM CDT Mon May 4 2020
...The Flood Warning continues for the following rivers in
Missouri...
Little Osage River near Horton affecting Vernon County
Sac River near Caplinger Mills affecting Cedar County
Marmaton River near Nevada affecting Vernon County
.Heavy rainfall received today and some additional rainfall expected
tonight will cause river levels to rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-051251-
/O.EXT.KSGF.FL.W.0068.200504T2150Z-200508T1415Z/
/HTNM7.1.ER.200504T2123Z.200506T0000Z.200507T1415Z.NO/
452 PM CDT Mon May 4 2020
...For the Little Osage River near Horton...
* At 4:45 PM Monday The stage was 41.3 feet.
* Flood stage is 41.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 43.9 feet by
tomorrow evening. The river will fall below flood stage late
Thursday morning.
* Impact...At 45.0 feet...Moderate flooding begins at the gage site.
Low lying areas along Route D near Stotesbury flood.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Little Osage River Basin
Horton 41 41.3 Mon 05 PM 43.5 43.6 41.3
&&
LAT...LON 3800 9441 3802 9431 3799 9431 3793 9436
3796 9444 3796 9451 3796 9458 3798 9462
3800 9462 3800 9452
$$
MOC217-051251-
/O.CON.KSGF.FL.W.0069.200505T2028Z-200509T0148Z/
/NVDM7.1.ER.200505T2028Z.200506T1800Z.200508T0148Z.NO/
452 PM CDT Mon May 4 2020
...For the Marmaton River near Nevada...
* At 4:45 PM Monday The stage was 9.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow afternoon and
continue to rise to near 22.5 feet by Wednesday early afternoon.
The river will fall below flood stage by Thursday evening.
* Impact...At 22.0 feet...Flood waters impact the county road west of
Nevada at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Marmaton River Basin
Nevada 20 9.0 Mon 05 PM 16.2 22.3 21.8
&&
LAT...LON 3789 9447 3794 9439 3797 9435 3799 9431
3794 9432 3784 9440 3784 9452 3784 9461
3787 9461
$$
MOC039-051251-
/O.EXT.KSGF.FL.W.0070.200505T0417Z-200507T2300Z/
/CMZM7.1.ER.200505T0417Z.200505T1800Z.200506T2300Z.NO/
452 PM CDT Mon May 4 2020
...For the Sac River near Caplinger Mills...
* At 4:45 PM Monday The stage was 15.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise
to near 17.2 feet by tomorrow early afternoon. The river will fall
below flood stage by Wednesday evening.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The
campground at Caplinger Mills floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Sac River Basin
Caplinger Mills 16 15.5 Mon 05 PM 17.0 16.8 15.0
&&
LAT...LON 3785 9382 3774 9374 3770 9374 3770 9377
3772 9377 3773 9380 3779 9382 3781 9385
3785 9384
$$187
WGUS83 KSGF 050018
FLSSGF
Flood Statement
National Weather Service Springfield MO
718 PM CDT Mon May 4 2020
...The Flood Warning continues for the following rivers in
Missouri...
Sac River near Caplinger Mills affecting Cedar County
Little Osage River near Horton affecting Vernon County
Marmaton River near Nevada affecting Vernon County
Osage River at Taberville affecting St. Clair County
.Heavy rainfall received today and some additional rainfall expected
tonight will cause river levels to rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-051517-
/O.CON.KSGF.FL.W.0068.000000T0000Z-200508T1415Z/
/HTNM7.1.ER.200504T2123Z.200506T0000Z.200507T1415Z.NO/
718 PM CDT Mon May 4 2020
...For the Little Osage River near Horton...
* At 6:45 PM Monday The stage was 42.0 feet.
* Flood stage is 41.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 43.9 feet by
tomorrow evening. The river will fall below flood stage late
Thursday morning.
* Impact...At 45.0 feet...Moderate flooding begins at the gage site.
Low lying areas along Route D near Stotesbury flood.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Little Osage River Basin
Horton 41 42.0 Mon 07 PM 43.5 43.6 41.3
&&
LAT...LON 3800 9441 3802 9431 3799 9431 3793 9436
3796 9444 3796 9451 3796 9458 3798 9462
3800 9462 3800 9452
$$
MOC217-051517-
/O.CON.KSGF.FL.W.0069.200505T2028Z-200509T0148Z/
/NVDM7.1.ER.200505T2028Z.200506T1800Z.200508T0148Z.NO/
718 PM CDT Mon May 4 2020
...For the Marmaton River near Nevada...
* At 6:45 PM Monday The stage was 10.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow afternoon and
continue to rise to near 22.5 feet by Wednesday early afternoon.
The river will fall below flood stage by Thursday evening.
* Impact...At 22.0 feet...Flood waters impact the county road west of
Nevada at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Marmaton River Basin
Nevada 20 10.2 Mon 07 PM 16.2 22.3 21.8
&&
LAT...LON 3789 9447 3794 9439 3797 9435 3799 9431
3794 9432 3784 9440 3784 9452 3784 9461
3787 9461
$$
MOC185-051517-
/O.CON.KSGF.FL.W.0071.200507T2000Z-200510T0430Z/
/TBVM7.1.ER.200507T2000Z.200508T1200Z.200509T0430Z.UU/
718 PM CDT Mon May 4 2020
...For the Osage River at Taberville...
* At 6:45 PM Monday The stage was 18.7 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Thursday afternoon and
continue to rise to near 23.5 feet by Friday morning. The river
will fall below flood stage by Friday before midnight.
* Impact...At 23.3 feet...The handicapped access to the Osage River
launch area floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Osage River Basin
Taberville 23 18.7 Mon 07 PM 18.2 20.9 22.5
&&
LAT...LON 3803 9383 3799 9379 3797 9381 3798 9389
3798 9398 3799 9406 3805 9406 3803 9400
3802 9390
$$
MOC039-051517-
/O.EXT.KSGF.FL.W.0070.200505T0447Z-200507T2300Z/
/CMZM7.1.ER.200505T0447Z.200505T1800Z.200506T2300Z.NO/
718 PM CDT Mon May 4 2020
...For the Sac River near Caplinger Mills...
* At 6:45 PM Monday The stage was 15.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise
to near 17.2 feet by tomorrow early afternoon. The river will fall
below flood stage by Wednesday evening.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The
campground at Caplinger Mills floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Sac River Basin
Caplinger Mills 16 15.2 Mon 07 PM 17.0 16.8 15.0
&&
LAT...LON 3785 9382 3774 9374 3770 9374 3770 9377
3772 9377 3773 9380 3779 9382 3781 9385
3785 9384
$$140
WGUS83 KSGF 050253
FLSSGF
Flood Statement
National Weather Service Springfield MO
953 PM CDT Mon May 4 2020
...The Flood Warning is cancelled for the following rivers in
Missouri...
Sac River near Caplinger Mills affecting Cedar County
...The Flood Warning continues for the following rivers in
Missouri...
Little Osage River near Horton affecting Vernon County
Marmaton River near Nevada affecting Vernon County
Osage River at Taberville affecting St. Clair County
.Recent heavy rain continues to cause rises on area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-051752-
/O.EXT.KSGF.FL.W.0068.000000T0000Z-200508T0536Z/
/HTNM7.1.ER.200504T2123Z.200506T0000Z.200507T0536Z.NO/
953 PM CDT Mon May 4 2020
...For the Little Osage River near Horton...
* At 9:45 PM Monday The stage was 42.2 feet.
* Flood stage is 41.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 43.9 feet by
tomorrow evening. The river will fall below flood stage early
Thursday morning.
* Impact...At 45.0 feet...Moderate flooding begins at the gage site.
Low lying areas along Route D near Stotesbury flood.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Little Osage River Basin
Horton 41 42.2 Mon 10 PM 43.5 43.6 39.8
&&
LAT...LON 3800 9441 3802 9431 3799 9431 3793 9436
3796 9444 3796 9451 3796 9458 3798 9462
3800 9462 3800 9452
$$
MOC217-051752-
/O.EXT.KSGF.FL.W.0069.200506T0400Z-200507T1312Z/
/NVDM7.1.ER.200506T0400Z.200506T0600Z.200506T1312Z.NO/
953 PM CDT Mon May 4 2020
...For the Marmaton River near Nevada...
* At 9:45 PM Monday The stage was 12.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late evening and
continue to rise to near 20.2 feet by early Wednesday morning. The
river will fall below flood stage by Wednesday morning.
* Impact...At 20.0 feet...Minor flooding occurs near the gage site and
affects low lying areas along the river.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Marmaton River Basin
Nevada 20 12.5 Mon 10 PM 15.5 20.1 16.7
&&
LAT...LON 3789 9447 3794 9439 3797 9435 3799 9431
3794 9432 3784 9440 3784 9452 3784 9461
3787 9461
$$
MOC185-051752-
/O.EXT.KSGF.FL.W.0071.200506T1400Z-200510T0130Z/
/TBVM7.1.ER.200506T1400Z.200507T0600Z.200509T0130Z.UU/
953 PM CDT Mon May 4 2020
...For the Osage River at Taberville...
* At 8:45 PM Monday The stage was 19.5 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late Wednesday morning and
continue to rise to near 23.7 feet by early Thursday morning. The
river will fall below flood stage by Friday evening.
* Impact...At 23.3 feet...The handicapped access to the Osage River
launch area floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Osage River Basin
Taberville 23 19.5 Mon 09 PM 20.6 22.9 23.7
&&
LAT...LON 3803 9383 3799 9379 3797 9381 3798 9389
3798 9398 3799 9406 3805 9406 3803 9400
3802 9390
$$
MOC039-050323-
/O.CAN.KSGF.FL.W.0070.000000T0000Z-200507T2300Z/
/CMZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
953 PM CDT Mon May 4 2020
The Flood Warning has been cancelled for:
The Sac River near Caplinger Mills.
* At 9:45 PM Monday The stage was 14.2 feet.
* Flood stage is 16.0 feet.
* Forecast...The river will crest below flood stage at 15.7 feet
Wednesday early afternoon.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The
campground at Caplinger Mills floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Sac River Basin
Caplinger Mills 16 14.2 Mon 10 PM 15.6 14.4 15.0
&&
LAT...LON 3785 9382 3774 9374 3770 9374 3770 9377
3772 9377 3773 9380 3779 9382 3781 9385
3785 9384
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at May 4, 7:02 AM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 4, 7:02 AM CDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Springfield MO 702 AM CDT Mon May 4 2020 .SHORT TERM...(Today and tonight) Issued at 250 AM CDT Mon May 4 2020 The frontal boundary that pushed through the Ozarks yesterday will lift north through the region today as a warm front. Models, both synoptic and CAMS, have been rather consistent in developing showers and elevated storms this morning along and north of the front. The primary concern with this first round of elevated storms will be large hail and some isolated severe wind gusts. Steep lapse rates, ample moisture and good instability will provide the fuel for hail to half dollars in size with the early round of convection. As the warm front lifts north, a deepening surface low will move across the plains and ultimately push an inverted trough through the Ozarks this afternoon and evening. Models do show a small scale surface low that moves to the Southeast across far northeastern Oklahoma and The Boston Mountains of northwestern Arkansas. In advance of the trough, southerly flow will keep the ingredients for severe weather for all of the Missouri Ozarks and southeastern Kansas. MLCape values from 2000-3000 j/kg, steep lapse rates, cool air aloft, a 40-50kts low level jet nosing into the region and ample enough shear, bulk deep layer shear of 40-50kts, will provide support for strong to severe thunderstorms this afternoon and evening with all modes of severe weather possible. With little CAP expected storms may develop across far eastern Kansas. Supercells may be the initial storm mode before developing into a line of storms as it makes its way across the Ozarks. Steep lapse rates and ample instability will allow for strong updraft strengths and large hail potential with 2 inch hail or larger possible. Additionally, damaging straight line winds and isolated tornadoes will be possible. Locations along and west of Highway 49 may see the greatest chance for tornado development, which may be tied to the initial storm mode this afternoon. The storms will also be efficient rainfall producers with the potential for 1-2 inch per hour rates. Models do show storms moving at a good pace across the region through the event, however, where storms move over the same areas, some isolated flooding may occur. This will be especially possible for flood prone locations. Low pressure and thunderstorm activity will exit the region shortly after midnight, with windy conditions filtering into the area behind the storms. Northerly winds will also bring cooler air into the area. .LONG TERM...(Tuesday through Sunday) Issued at 250 AM CDT Mon May 4 2020 A cooler period of weather is expected for Tuesday and into next weekend. Current indications are for daily highs to be 5-10 degrees below normal for this time of year. Normal highs for early May are normally in the lower 70s. There may be some readings in the upper 30s Friday and Saturday nights thanks to this returning cooler air. A system will move through the upper level northwesterly flow Thursday night into Friday. This will bring the next chance for rain and maybe some thunder. The weekend looks cool and dry with another chance for rain coming at the beginning of next week. && .AVIATION...(For the 12Z TAFS through 12Z Tuesday morning) Issued at 658 AM CDT Mon May 4 2020 Aviators flying into the Ozarks will contend with shower and thunderstorm development today. Initially this morning, flight conditions will be VFR. However, as storms develop, MVFR ceilings and visibilities will occur. Winds will shift to the North behind a cold front this evening with low IFR ceilings filtering into the area for the overnight hours. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Hatch LONG TERM...Hatch AVIATION...Hatch
Hazardous weather outlook, May 4, 6:27 AM CDT, 1 hour 59 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 627 AM CDT Mon May 4 2020 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-051130- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 627 AM CDT Mon May 4 2020 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Elevated tornado risk. Elevated hail risk. Limited thunderstorm wind damage risk. Limited flooding risk. Limited lightning risk. DISCUSSION... Strong to severe thunderstorms are possible through this morning. A few of these storms may produce large hail to the size of half dollars and isolated damaging winds to 60 mph. Additional strong to severe thunderstorms are expected again late this afternoon and evening. Large hail around two inches in size, damaging winds to 60 mph, and tornadoes will all be possible. The highest potential for tornadoes will be over far southeast Kansas into southwest Missouri mainly along and west of Interstate 49. However, all of the Missouri may see a tornado as well. Localized areas of flooding cannot be ruled out through today especially where storms move over the same locations as rainfall rates of 1 to 2 inches per hour will be possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Showers and a few thunderstorms possible Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed today and tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Hatch
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 8:26 AM CDT | River Flood Warning | SGF | Vernon | 3 days |
| May 4, 8:26 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| May 4, 9:20 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 40 min |
| May 4, 9:52 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 53 min |
| May 4, 9:53 AM CDT | Severe Thunderstorm Warning | SGF | Barton | 36 min |
| May 4, 9:58 AM CDT | Severe Thunderstorm Warning | SGF | Jasper | 47 min |
| May 4, 10:04 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 56 min |
| May 4, 10:17 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 44 min |
| May 4, 10:23 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 52 min |
| May 4, 10:38 AM CDT | Special Weather Statement | SGF | St. Clair | 67 min |
| May 4, 10:41 AM CDT | Severe Thunderstorm Warning | SGF | Jasper | 34 min |
| May 4, 10:50 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 30 min |
| May 4, 10:50 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence, Newton | 22 min |
| May 4, 10:56 AM CDT | Severe Thunderstorm Warning | SGF | Barton | 49 min |
| May 4, 11:03 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 42 min |
| May 4, 11:21 AM CDT | Special Weather Statement | SGF | Barry | 24 min |
| May 4, 11:22 AM CDT | Special Weather Statement | SGF | Dade | 23 min |
| May 4, 11:25 AM CDT | Special Weather Statement | SGF | Lawrence | 50 min |
| May 4, 11:30 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 45 min |
| May 4, 11:32 AM CDT | Severe Thunderstorm Warning | SGF | Cedar | 31 min |
| May 4, 11:37 AM CDT | Tornado Warning | SGF | Barton, Cedar, Vernon | 11 min |
| May 4, 11:39 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 12 min |
| May 4, 11:51 AM CDT | Special Weather Statement | SGF | Greene | 24 min |
| May 4, 11:54 AM CDT | Severe Thunderstorm Warning | SGF | Dade | 40 min |
| May 4, 12:00 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Polk | 45 min |
| May 4, 12:11 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 49 min |
| May 4, 12:11 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 36 min |
| May 4, 12:25 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair, Vernon | 65 min |
| May 4, 12:27 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 48 min |
| May 4, 12:45 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory | 60 min |
| May 4, 12:57 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk, Webster | 29 min |
| May 4, 1:08 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 32 min |
| May 4, 1:20 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Morgan | 42 min |
| May 4, 1:21 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski | 33 min |
| May 4, 1:22 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Laclede, Polk | 53 min |
| May 4, 1:29 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 46 min |
| May 4, 1:34 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell | 41 min |
| May 4, 1:53 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 67 min |
| May 4, 2:11 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Pulaski, Webster, Wright | 64 min |
| May 4, 2:14 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Oregon, Shannon | 16 min |
| May 4, 2:28 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 47 min |
| May 4, 2:43 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Douglas, Howell, Laclede, Phelps, Pulaski and 3 more | 62 min |
| May 4, 3:04 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 11 min |
| May 4, 3:18 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Howell, Oregon, Shannon | 57 min |
| May 4, 4:41 PM CDT | River Flood Warning | SGF | St. Clair | 48 hr |
| May 4, 5:06 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 24 min |
| May 4, 5:27 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 48 min |
| May 4, 5:43 PM CDT | Areal Flood Advisory | SGF | Howell, Shannon, Texas | 4 hr |
| May 4, 5:55 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 50 min |
| May 4, 6:12 PM CDT | Special Weather Statement | SGF | Cedar | 48 min |
| May 4, 6:31 PM CDT | Tornado Warning | SGF | McDonald, Newton | 29 min |
| May 4, 6:33 PM CDT | Special Weather Statement | SGF | Dade | 42 min |
| May 4, 6:44 PM CDT | Special Weather Statement | SGF | Hickory | 46 min |
| May 4, 6:50 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 40 min |
| May 4, 6:53 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 20 min |
Nearby
River Flood Warnings in Missouri, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.